MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER CS CATHETER WITH AUTO ID TECHNOLOGY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC WEBSTER CS CATHETER WITH AUTO ID TECHNOLOGY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D135303
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that an unknown patient underwent an unknown ablation procedure with a webster cs catheter with auto id technology.There was an overhang at the distal tip of the catheter that was presumably shaft material.Placement of the cs catheter was not possible.When the catheter was removed from the patient, an overhang at the distal tip of the catheter, probably due to production, was observed.This is presumably shaft material.There was no patient consequences.The damage did not result in wires being exposed or any lifted or sharp rings.There was difficulty during insertion because the cs-catheter could not be placed in the cs.The issue was found directly at the distal end.During the manufacturing process, the electrodes of the catheter are presumably embedded in the shaft material.This must have resulted in a material overhang at the distal electrode of the catheter.The rubber overhang covered the entire distal electrode and hung over it (approx.5mm).The tip or any other components were not detached from the device.No patient consequences were reported.Catheter shaft detachment/breakage inside the patient is mdr-reportable.
 
Additional Manufacturer Narrative
On 10-jun-2022, bwi received additional information regarding the initial reporter information in section e.The section with the physician's information has been updated accordingly.E1 initial reporter phone:(b)(6) if additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 6-jul-2022, the product investigation was completed.Device evaluation details: the product was returned to biosense webster (bwi) for evaluation.A visual inspection evaluation of the returned device was performed following bwi procedures.Visual analysis revealed a foreign material on the dome, a fourier transform infrared spectroscopy test (ftir) was performed and determined that is primarily composed of a biological-based material, presumably a human tissue or fluid.A manufacturing record evaluation was performed for the finished device 30766474m number, and no internal action was found during the review.The issue reported by the customer was confirmed.It can be the normal result process.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
WEBSTER CS CATHETER WITH AUTO ID TECHNOLOGY
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key14606274
Report Number2029046-2022-01212
Device Sequence Number17422183
Product Code DRF
UDI-Device Identifier10846835009972
UDI-Public10846835009972
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2023
Device Model NumberD135303
Device Catalogue NumberD135303
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Supplement Date Received by Manufacturer06/10/2022
07/06/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date07/05/2022
07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown